Welcome, Guest
Username: Password: Remember me
  • Page:
  • 1

TOPIC:

Bad Reaction 08 Oct 2021 16:56 #71679

  • Matty.hans
  • Matty.hans's Avatar Topic Author
  • Offline
  • New Member
  • New Member
  • Posts: 4
  • Thank you received: 0
Hello, 
im a hoping someone can help me with this issue. 

I started taking CDS 2 weeks ago due to pain in my urethra and cloudy discharge coming from my penis. I have not gone to the doctor as I am assuming this is either a UTI or some bacterial infection, possibly chlamydia or ghonorea. I started using CDS 24000 ppm 3 drops every 15 minutes for 2 hours then 3 drops once per hour for the next 6 hours. (Per Jim Humbles newsletter update) after 1 week I started to feel a lot worse. Body discomfort, headaches, and onset of kidney pain. I wanted to see if this was just the toxins leaving my body so I pushed on. 1 more week and now the symptoms were still there plus just feeling flu like and blood shot eyes. General discomfort everywhere and my lungs feel like they have mucus in them after each day of protocol is done. I felt temporary relief on the protocol but awful right after it’s done.  At this point I decided to switch to MMS because there is more information available about it. 

I started with 1 drop every hour for 8 hours for 2 days. I noticed I wasn’t having as many side effects and actually felt a bit better. I decided to bump to two drops and that brought back the same issues I was having on cds. I’m now using 1 drop again and I don’t notice too much issue until about hour 6. Then I get the same discomfort. Can anyone help me understand what’s going on? I’ve read Jim’s books and the HRP manual. He mentions there are no side effects possible beyond nausea yet I’m dealing with this. I’ve cut all things not organic from my diet. No more coffee. I stopped smoking weed. Very basic diet of chicken, eggs, rice and greens with fruits outside of the protocol. I don’t eat on protocol at all either. Only drink water. Distilled with mms. Ph balanced spring water in between and after that. 

the kidney pain is getting worse and the UTI symptoms have not lessened one bit on any of this. In fact I’d say the burning has gotten worse. Is there a chance MMS is ineffective on my body? Has anyone else dealt with issues like this? And does anyone have advice? Please no talking down to what I’m doing. No I’m not a troll. I just want help. Thanks to anyone who can help. 

Please Log in or Create an account to join the conversation.

Last edit: by Matty.hans.

Bad Reaction 10 Oct 2021 19:18 #71705

  • J10Davis
  • J10Davis's Avatar
  • Offline
  • New Member
  • New Member
  • Posts: 18
  • Thank you received: 2
I would reduce even more until you feel more comfortable. I have had a uti for 7 months prob linked to long term chronic Lyme disease. Everytime l try to go up to 1drop of mms all my symptoms get worse.
I have to do  lots of detox, which you probably need to do. Jim humble devises starting on 1/8th for first day, then 1/4 second, 1/2  3rd then 1dp 8 hourly doses. 
Perhaps see what your dealing with and go to the doctors as well 
The following user(s) said Thank You: Matty.hans

Please Log in or Create an account to join the conversation.

Bad Reaction 10 Oct 2021 19:41 #71706

  • stu77000
  • stu77000's Avatar
  • Offline
  • Premium Member
  • Premium Member
  • Posts: 92
  • Thank you received: 39

Hello, 
im a hoping someone can help me with this issue. 

I started taking CDS 2 weeks ago due to pain in my urethra and cloudy discharge coming from my penis. I have not gone to the doctor as I am assuming this is either a UTI or some bacterial infection, possibly chlamydia or ghonorea. I started using CDS 24000 ppm 3 drops every 15 minutes for 2 hours then 3 drops once per hour for the next 6 hours. (Per Jim Humbles newsletter update) after 1 week I started to feel a lot worse. Body discomfort, headaches, and onset of kidney pain. I wanted to see if this was just the toxins leaving my body so I pushed on. 1 more week and now the symptoms were still there plus just feeling flu like and blood shot eyes. General discomfort everywhere and my lungs feel like they have mucus in them after each day of protocol is done. I felt temporary relief on the protocol but awful right after it’s done.  At this point I decided to switch to MMS because there is more information available about it. 

I started with 1 drop every hour for 8 hours for 2 days. I noticed I wasn’t having as many side effects and actually felt a bit better. I decided to bump to two drops and that brought back the same issues I was having on cds. I’m now using 1 drop again and I don’t notice too much issue until about hour 6. Then I get the same discomfort. Can anyone help me understand what’s going on? I’ve read Jim’s books and the HRP manual. He mentions there are no side effects possible beyond nausea yet I’m dealing with this. I’ve cut all things not organic from my diet. No more coffee. I stopped smoking weed. Very basic diet of chicken, eggs, rice and greens with fruits outside of the protocol. I don’t eat on protocol at all either. Only drink water. Distilled with mms. Ph balanced spring water in between and after that. 

the kidney pain is getting worse and the UTI symptoms have not lessened one bit on any of this. In fact I’d say the burning has gotten worse. Is there a chance MMS is ineffective on my body? Has anyone else dealt with issues like this? And does anyone have advice? Please no talking down to what I’m doing. No I’m not a troll. I just want help. Thanks to anyone who can help. 
 

I wouldn't not eat. Your body does need fuel, so have a small lunch with a 30 minute gap between eating and dosing.

Stay on the MMS1 dose that you can tolerate, keep at it and see if you improve on that dose. Try going up in very small increments like half a drop instead of 1 drop, or even quarter of a drop. If you feel bad go back to just 1 drop. Just keep at it. Don't rush the process.
The following user(s) said Thank You: CLO2, Matty.hans

Please Log in or Create an account to join the conversation.

Bad Reaction 10 Oct 2021 20:18 #71707

  • Matty.hans
  • Matty.hans's Avatar Topic Author
  • Offline
  • New Member
  • New Member
  • Posts: 4
  • Thank you received: 0
I truly appreciate this advice. Thankyou 

Please Log in or Create an account to join the conversation.

Bad Reaction 10 Oct 2021 20:19 #71708

  • Matty.hans
  • Matty.hans's Avatar Topic Author
  • Offline
  • New Member
  • New Member
  • Posts: 4
  • Thank you received: 0
I will try this too. Thankyou 

Please Log in or Create an account to join the conversation.

  • Page:
  • 1